KOPS - The Institutional Repository of the University of Konstanz

A note on Schanuel's conjectures for exponential logarithmic power series fields

A note on Schanuel's conjectures for exponential logarithmic power series fields

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KUHLMANN, Salma, Matusinski MICKAËL, Ahuva C. SHKOP, 2013. A note on Schanuel's conjectures for exponential logarithmic power series fields. In: Archiv der Mathematik. 100(5), pp. 431-436. ISSN 0003-889X. eISSN 1420-8938. Available under: doi: 10.1007/s00013-013-0520-5

@article{Kuhlmann2013Schan-26399, title={A note on Schanuel's conjectures for exponential logarithmic power series fields}, year={2013}, doi={10.1007/s00013-013-0520-5}, number={5}, volume={100}, issn={0003-889X}, journal={Archiv der Mathematik}, pages={431--436}, author={Kuhlmann, Salma and Mickaël, Matusinski and Shkop, Ahuva C.} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/26399"> <dc:creator>Mickaël, Matusinski</dc:creator> <dc:contributor>Mickaël, Matusinski</dc:contributor> <dcterms:bibliographicCitation>Archiv der Mathematik ; 100 (2013), 5. - S. 431-436</dcterms:bibliographicCitation> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:contributor>Shkop, Ahuva C.</dc:contributor> <dc:creator>Shkop, Ahuva C.</dc:creator> <dc:language>eng</dc:language> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/26399"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-02-18T13:58:32Z</dcterms:available> <dcterms:abstract xml:lang="eng">In Ax (Ann. Math. 93(2):252–268, 1971), J. Ax proved a transcendency theorem for certain differential fields of characteristic zero : the differential counterpart of the still open Schanuel conjecture about the exponential function over C (Lang, Introduction to transcendental numbers, 1966). In this article, we derive from Ax's theorem transcendency results in the context of differential valued exponential fields. In particular, we obtain results for exponential Hardy fields, Logarithmic-Exponential power series fields, and Exponential-Logarithmic power series fields.</dcterms:abstract> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2013</dcterms:issued> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:title>A note on Schanuel's conjectures for exponential logarithmic power series fields</dcterms:title> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:rights>terms-of-use</dc:rights> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-02-18T13:58:32Z</dc:date> <dc:creator>Kuhlmann, Salma</dc:creator> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account